Three point rules in numerical integration

Full text for this resource is not available from the Research Repository.

Cerone, Pietro (2001) Three point rules in numerical integration. Nonlinear analysis, 47 (4). pp. 2341-2352. ISSN 0362-546x

Abstract

Identities and inequalities are obtained involving evaluations at an interior and at the end points. It is shown how previous work and rules in numerical integration are recaptured as particular instances of the current development. Explicit a pri-ori bounds are provided allowing the determination of the partition required for achieving a prescribed error tolerance. In the main, Ostrowski type inequalities are used to obtain bounds on the rules in terms of a variety of norms.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/1044
DOI https://doi.org/10.1016/S0362-546X(01)00358-3
Official URL http://dx.doi.org/10.1016/S0362-546X(01)00358-3
Subjects Historical > RFCD Classification > 290000 Engineering and Technology
Historical > RFCD Classification > 230000 Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > RFCD Classification > 280000 Information, Computing and Communication Sciences
Keywords Three point identities and inequalities, ostrowski type inequalities, Newton-Cotes quadrature
Citations in Scopus 21 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login